Differential and Integral Equations

Positive solutions for a class of singular semipositone $p$-Laplacian problems

D. D. Hai

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 20, Number 1 (2007), 51-62.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050279

Mathematical Reviews number (MathSciNet)
MR2282825

Zentralblatt MATH identifier
1212.34057

Subjects
Primary: 34B16: Singular nonlinear boundary value problems
Secondary: 34B15: Nonlinear boundary value problems

Citation

Hai, D. D. Positive solutions for a class of singular semipositone $p$-Laplacian problems. Differential Integral Equations 20 (2007), no. 1, 51--62. https://projecteuclid.org/euclid.die/1356050279.


Export citation